# SDR 131541

- Difficulty date: April 7, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N104CQ
- Make and model: Saab SF340A
- Aircraft serial: 340A104
- Aircraft time: 33,709 hours, 36,309 cycles
- Engine: Ge CT75A2
- Engine time: 27,490 hours, 28,754 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Sump
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF ROLL OF FLIGHT 4493 PIT-CLE LT ENGINE OIL PRESSURE LIGHT ILLUMINATED.  RETURNED TO GATE WHERE MAINTANCE DEPARTMENT SERVICED LT ENGINE WITH TWO AND 3/4 QUARTS OF OIL. THIS CLEARED OIL PRESSURE LIGHT DISCREPANCY. AIRCRAFT KEPT DOWN IN PIT WHERE MAINTENANCE IS IN THE PROGRESS OF INSTALLING A LT C-SUMP KIT AND FURTHER TROUBLESHOOTING.
